# SDR AMTA200600284

- Difficulty date: April 19, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AE09
- Part serial: 95071093
- Condition: Unserviceable
- Location: Cockpit
- Part time: 17,177 hours, 5,539 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT IRS FAULT DISPLAYED.  FOUND FAULT CODE 17 DISPLAYED.  REMOVED AND REPLACED LT IRS UNIT REF MM.  OPERATIONAL TEST CHECKS GOOD REF MM.  NO FAULTS DISPLAYED TEST 30.  (K)
